It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-12-2008, 11:33 AM   #1
Senior Veteran
(female)
 
Join Date: Apr 2002
Posts: 547
Shakira HB User
Question Metronidazole

If you were going to get the metallic taste side effect from Metronidazole, would you get it straight away, or could it take a few days?

 
Old 12-13-2008, 07:05 AM   #2
Senior Member
(female)
 
Join Date: Jul 2007
Location: Baltimore MD, USA
Posts: 134
donna70 HB Userdonna70 HB User
Re: Metronidazole

Hi Shakira,
My husband is on it right now and says he gets the metallic taste as he is taking it. Hope this helps.
Donna70

 
Sponsors Lightbulb
   
Old 12-13-2008, 11:46 AM   #3
Senior Veteran
(female)
 
Join Date: Apr 2002
Posts: 547
Shakira HB User
Re: Metronidazole

Thanks Donna. Does he have the metalic taste all day, or just after he has taken one? The thing is, I'm trying to concieve at the moment and I've had the metalic taste from 3 days after I started taking them, which was 6 days past ovulation, so I'm hoping the metalic taste is a symptom of pregnancy, rather than the antibiotics, lol. I won't find out if I am untill weds though.

Last edited by Shakira; 12-13-2008 at 11:47 AM.

 
Old 12-14-2008, 04:11 AM   #4
Senior Member
(female)
 
Join Date: Jul 2007
Location: Baltimore MD, USA
Posts: 134
donna70 HB Userdonna70 HB User
Re: Metronidazole

Hi Shakira,
I just asked my husband and he said the taste is there while he takes it and when he is swallowing it, just then. Make sure you tell the dr about trying to get pregnant, don't know what the indications are for that and taking the meds. My husband is still sick, don't know if it is helping. good luck!!
Donna70

 
Old 12-14-2008, 04:51 AM   #5
Senior Veteran
(female)
 
Join Date: Apr 2002
Posts: 547
Shakira HB User
Re: Metronidazole

Thanks again Donna. My doctor said it was ok for me to take them while TTC. I finished the antibiotics yesterday. I was taking them for an infected toe, but I don't think it has worked totally. I think you have to wait about 6 weeks before you can take another course.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
metronidazole side effects? HELP PLEASE!!! MeggerPiez Sexually Transmitted Diseases 2 11-15-2009 11:34 PM
Metronidazole Vaginal Gel asking17 Women's Health 2 07-25-2008 04:01 PM
BV and Metronidazole GeorgiaGrown Women's Health 1 07-28-2006 04:57 PM
metronidazole side effects arcadefire Women's Health 0 03-30-2005 02:01 AM
METRONIDAZOLE for B.V Anastacia Women's Health 3 04-23-2004 01:31 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



ladybud (79), sjb (77), SnowBunny2020 (76), Titchou (70), JJ (53), janewhite1 (51), lenvegas (31), midwest1 (26), solofelix (21), quincy (20)

Site Wide Totals

teteri66 (1180), MSJayhawk (1015), Apollo123 (911), Titchou (861), janewhite1 (823), Gabriel (763), ladybud (758), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 07:04 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!